# SDR C1HA200795006

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FRAME AT STA 277 AND STR 16RT IS CRACKED APPROX 1 INCH LONG, VERIFED BY HFEC (BEHIND FE CONSOLE).  REPAIRED COCKPIT FRAME AT STA 277, STR 16RT IAW B727 SRM 53-10-2 AND 51-40-2.
